# SDR ASAA11510708

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 17,998 hours, 5,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481014
- Part serial: ASA6RH
- Condition: Overheated
- Location: Cockpit
- Part time: 33,163 hours, 12,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAINS L2 WINDOW OVERHEAT LIGHT ILLUM.  REPLACED CAPT'S SLIDING WINDOW REF AMM 56 12 11 400 801.  CAPT'S SLIDING WINDOW HEAT SYSTEM OPS TEST NORMAL IAW AMM TASK 30 41 00 710 801.
